کد مقاله | کد نشریه | سال انتشار | مقاله انگلیسی | نسخه تمام متن |
---|---|---|---|---|
476108 | 699417 | 2010 | 8 صفحه PDF | دانلود رایگان |
عنوان انگلیسی مقاله ISI
Queue size distribution in a discrete-time D-BMAP/G/1 retrial queue
دانلود مقاله + سفارش ترجمه
دانلود مقاله ISI انگلیسی
رایگان برای ایرانیان
کلمات کلیدی
موضوعات مرتبط
مهندسی و علوم پایه
مهندسی کامپیوتر
علوم کامپیوتر (عمومی)
پیش نمایش صفحه اول مقاله

چکیده انگلیسی
We consider a discrete-time batch Markovian arrival process (D-BMAP)/G/1 retrial queue. We find the light-tailed asymptotics for the stationary distributions of the number of customers at embedded epochs and at arbitrary time. Using these tail asymptotics we propose a method for calculating the stationary distributions of the number of customers at embedded epochs and at arbitrary time. Numerical examples are presented to illustrate our results.
ناشر
Database: Elsevier - ScienceDirect (ساینس دایرکت)
Journal: Computers & Operations Research - Volume 37, Issue 7, July 2010, Pages 1220–1227
Journal: Computers & Operations Research - Volume 37, Issue 7, July 2010, Pages 1220–1227
نویسندگان
Bara Kim, Jeongsim Kim,